Hausdorff dimension of the limit set of conformal iterated function systems with overlaps release_pjaxmqhp4behthbghwecrn4fuu

by Eugen Mihailescu, Mariusz Urbański

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

2011   Volume 139, Issue 08, p2767-2767

Archived Files and Locations

application/pdf  178.7 kB
file_h5dnu7k5l5eyjiqxlwjeoqf6dy (webarchive) (web)
application/pdf  178.7 kB
file_hpkemu4ll5btdgnjsha2ei54i4 (webarchive) (web)
application/pdf  186.7 kB
file_bbwx43ldqrgmphl4g6i4dbn2lm (webarchive) (web)
application/pdf  178.7 kB
file_mwqxto3x5zh5zlzdfhxxj6izdu (web) (webarchive)
application/pdf  174.1 kB
file_mqhf4w2hsng7jmohrksf4vf7ru (web) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Date   2011-08-01
Language   en ?
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: c232904a-715d-4330-9efd-91fae666b0a7